# SDR SIMA20220329002

- Difficulty date: March 29, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 14,998 hours, 9,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV FLOOR STRUCTURE RIGHT PANEL SUPPORT IS CORRODED AT FR 89 AND 90.(LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED AFT LAV FLOOR STRUCTURE RIGHT PANEL SUPPORT IAW EMB 175 SRM 51-40-08.
